MathSciNet Relay Station
MathSciNet bibliographic data
MR1769723 (2001f:16076) 16W30 (57M25 81R50)
Lu, Jiang-Hua; Yan, Min; Zhu, Yong-Chang On the set-theoretical Yang-Baxter equation. Duke Math. J. 104 (2000), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement